# SDR SWAA2019040231286

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 40,756 hours, 24,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: HA2477
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN.  R&R HANDLE IAW AMM.
